The Lupus Forum banner
Status
Not open for further replies.
1 - 1 of 1 Posts

· The Other Illinois Tammy
Joined
·
1,193 Posts
Hi,
I was on plaq. and your body has to adjust to it and that can take some time. A side effect is diarrohea. Try eating lite things several times a day, even if all you get are a few bites. It is nice if you like cheesey things(it's a joke but maybe not a good one). I would try fixing a full meal and over the day try a few bites throughout the day. I do know the medicine works better and is not so hard on your body if a little food is taken with it(for me it worked that way). If you are eating very little than what you do eat has to count so eat healthy so to speak. On the possitive side if this posting gets out there are a lot of women that are going to want to know what you are on to loose weight because they can't loose an ounce.lol. Hang in there in time it will get level out if it don't then call your doctor that medicine might not be right for you.
Tammy
 
1 - 1 of 1 Posts
Status
Not open for further replies.
Top